# SDR AALA202111092740

- Difficulty date: November 5, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A321-231
- Aircraft serial: 6983
- Aircraft time: 16,718 hours, 6,430 cycles
- System (JASC): 5711 · Wing Spar
- Part: Support Fitting
- Condition: Worn
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR ON REAR SPAR FITTING UPPER POSITION AT LEVEL RIB 1 ON LEFT WING. REPLACED FITTING SUPPORT ON REAR SPAR AT LEVEL RIB 1 ON LEFT WING PER A321 SRM 51-42-11-801.
